Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Mirena coil and skin problems

(3 Posts)
kegsahoy Tue 21-Jul-15 03:18:56

Since getting the coil fitted last October I started getting spots on my face which has now turned into acne (never had acne before so quite distressed to have it at 33) I also suffer from psoriasis (usually plaque but also had three guttate episodes in last 4 years). Most acne treatments I try are irritating my skin and causing psoriasis flare ups on my face. Just now I'm also having the worst flare up of scalp psoriasis I've had since childhood and it's all starring to get to me. sad

I spoke to the nurse at my GPs last week about having the mirena removed and she said that it won't necessarily help the acne even though she agrees it is most likely the cause of it. Has anyone had the mirena removed and noticed an improvement in their skin afterwards?

expatinscotland Tue 21-Jul-15 03:31:48

My skin improved after I had mine out.

kegsahoy Tue 21-Jul-15 23:44:36

thanks expat smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now